# SDR R7MR324935154

- Difficulty date: April 23, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Servo
- Part number: SC5083
- Part serial: 918
- Condition: Leaking
- Location: Main Rotor
- Part time: 918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO CONTROL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
